Medical Questions > Conditions and Diseases > Ear, Nose and Throat Disorders Forum

throat feels like it swells when I take medication

Must Read
Do you know the three main reasons we cough? Learn common causes of cough and when coughing might indicate a more serious health problem....
Coughing is normal. But what can cause more troublesome coughs? Learn more about possible causes of cough here....
When should you see a doctor about cough symptoms? When are symptoms a sign of further complications? Learn about cough symptoms basics here....
Hello,

I have noticed for several weeks now that when ever I take my allegra, acid reflux medication, or just a pill in general that my throat feels like it is swollen and my tongue felt the same way. To give a little bit of a history on me, I was in a stressful job for two and half years. I took aspirin on a daily basis multiple times. I have since left that job and no longer get the headaches I use to. I am now worried what type of damage I have done to my throat, stomach, etc...

please advise,
Deborah
Did you find this post helpful?
|